Jump to content
CrazyBoards.org

Topamax side effect recurrence


Recommended Posts

I've been taking Topamax 50 mg twice a day for about four months or so now and haven't had too much in the way of side effects since the first few weeks I was on it.  At least, not until the past two weeks.  Over the past two weeks, I've had a huge recurrence of the Dopamax effect.  WTF?  I've had a HUGE problem with my words not coming out right.  I try to say something, and either the word doesn't seem to exist for me, or more often, I say the wrong thing.  It sounds right to me, both inside my head and to my ears, but it obviously is not the right word.  Tonight, I was trying to tell my husband that a guy "got tricked into getting married" and instead of saying "married", I kept saying "pregnant".  Hillarious for my husband.  Very frustrating for me.  More frustrating is that I've been job hunting and going to interviews and I'm scared to death to speak in more than three word sentences. I didn't even have this much trouble when I first started the Topamax.

Sorry so long.  I guess I'm just wondering if any one else has had a recurrence of side effects for no apparent reason (no increase in dosage, etc).  Also of note, I have had a lot of spacy episodes and have "lost" a lot of time in the last few weeks.

Link to comment
Share on other sites

I guess I'm just wondering if any one else has had a recurrence of side effects for no apparent reason (no increase in dosage, etc).  Also of note, I have had a lot of spacy episodes and have "lost" a lot of time in the last few weeks.

<{POST_SNAPBACK}>

I have heard of other people talk about this and I have definately had some of the side effects recur- specifically my inability to perceive time very accurately and parathesia.  Word retrival comes and goes but I can't decide if that is related to Topamax or not.  I have been taking Topamax for over a year now and at the same dosage for about ten months. 

It seems as though the side effects come back for a few weeks but it has become much less often. [it hasn't happened all that much to begin with]

I am not entirely sure why this happens, in my case. I don't think there is a reason that anyone can come up with- rxlist mentions recurrence of side effects, but not why. And most of the info that is there is what is put on the PI sheets.

I don't know what other meds you are taking, so I can't comment on that, but rxlist.com has info on interactions, also.

If these are side effects that you haven't experienced before- specifically the 'lost' time, you should talk to your doctor about it.

~navy~

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...